Multiplicity of Solutions for Gradient Systems Using Landesman-Lazer Conditions

January 2010
Abstract & Applied Analysis;2010, p1
Academic Journal
No abstract available.


Related Articles

  • Existence of weak solutions for a class of quasilinear elliptic systems. Ou, Zeng-Qi; Li, Chun // Boundary Value Problems;10/26/2015, Vol. 2015 Issue 1, p1 

    Existence of weak solutions for a class of nonlinear elliptic systems is obtained under the certain Landesman-Lazer-type conditions by variational method.

  • Elliptic Hemivariational Inequalities with Nonhomogeneous Neumann Boundary Conditions and Their Applications to Static Frictional Contact Problems. Huang, Yong; Liu, Zhenhai; Migórski, Stanislaw // Acta Applicandae Mathematica;Aug2015, Vol. 138 Issue 1, p153 

    This paper is devoted to the existence of solutions for variational-hemivariational inequalities of elliptic type with nonhomogeneous Neumann boundary conditions at resonance as well as at nonresonance. Using the notion of Clarke's generalized gradient and the property of the first...

  • On a resonant-superlinear elliptic problem. Cuesta, Mabel; de Figueiredo, Djairo G.; Srikanth, P.N. // Calculus of Variations & Partial Differential Equations;Jul2003, Vol. 17 Issue 3, p221 

    We start by discussing the solvability of the following superlinear problem ... where 1 < p < ... , O ? RN is a smooth bounded domain and f satisfies a one-sided Landesman-Lazer condition. We also consider systems of semilinear elliptic equations with nonlinearities of the above form, so...

  • On the average concept. Carreno; Gamez, R. // Nonlinear Studies;1999, Vol. 6 Issue 2, p141 

    Focuses on the definition of average concept. Implication for Landesman-Lazer condition; Proposition of the proof of the theorem; Use of conditions to study the permanence of class in predatory-prey system; Use for establishing the existence of coexistence states for non-autonomous competition...

  • Periodic Solutions of Forced Oscillators with Several Degrees of Freedom. Ortega, Rafael; Sánchez, Luis A. // Bulletin of the London Mathematical Society;Jun2002, Vol. 34 Issue 3, p308 

    Results of the Landesman–Lazer type provide necessary and sufficient conditions for the existence of periodic solutions of certain nonlinear differential equations with forcing. Typically, they deal with scalar problems. This paper presents a discussion of possible extensions to systems....

  • Existence Theorem for One Class of Strongly Resonance Boundary-Value Problems of Elliptic Type with Discontinuous Nonlinearities. Pavlenko, V. N.; Chizh, E. A. // Ukrainian Mathematical Journal;Jan2005, Vol. 57 Issue 1, p121 

    We consider the Dirichlet problem for an equation of the elliptic type with a nonlinearity discontinuous with respect to the phase variable in the resonance case; it is not required that the nonlinearity satisfy the Landesman-Lazer condition. Using the regularization of the original equation, we...

  • On the Weak Solution of a Semilinear Boundary Value Problem without the Landesman-Lazer Condition. Sanni, Sikiru Adigun // International Journal of Differential Equations;2011, p1 

    The article presents the existence of semilinear boundary value problem's weak solution without the Landesman-Lazer condition. It shows the mathematical calculations to prove the theorem on the existence of weak solution and the condition called Landesman-Lazer condition through considering the...

  • A Neumann problem for a system depending on the unknown boundary values of the solution. Amster, Pablo; Déboli, Alberto // Electronic Journal of Qualitative Theory of Differential Equatio;2013, Issue 1-19, p1 

    A semilinear system of second order ODEs under Neumann conditions is studied. The system has the particularity that its nonlinear term depends on the (unknown) Dirichlet values y(0) and y(1) of the solution. Asymptotic and non-asymptotic sufficient conditions of Landesman-Lazer type for...

  • A NONLINEAR SECOND ORDER PROBLEM WITH A NONLOCAL BOUNDARY CONDITION. Amster, P.; de Nápoli, P. // Abstract & Applied Analysis;2006, p1 

    We study a nonlinear problem of pendulum-type for a p-Laplacian with nonlinear periodic-type boundary conditions. Using an extension of Mawhin's continuation theorem for nonlinear operators, we prove the existence of a solution under a Landesman-Lazer type condition. Moreover, using the method...

  • WEAK SOLUTIONS FOR THE p-LAPLACIAN WITH A NONLINEAR BOUNDARY CONDITION AT RESONANCE. Martínez, Sandra; Rossi, Julio D. // Electronic Journal of Differential Equations;2003, Vol. 2003, p1 

    We study the existence of weak solutions to the equation Δpu = |u|p-2 + f(x, u) with the nonlinear boundary condition |∇u|p-2∂u/∂v = λ|u|p-2u - h(x, u). We assume Landesman-Lazer type conditions and use variational arguments to prove the existence of solutions.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics